Free Shipping + Returns on every single order!

    Diphenhydramine (50mg) - 1000 Capsules (Pack of 2)

    Diphenhydramine (50mg) - 1000 Capsules (Pack of 2)

    SDA LABORATORIES

    Regular price $40.00 $34.95 Sale

    - +
    • SDA Laboratories Allergy Relief | Diphenhydramine HCl 50mg | 1000 Count Capsules (Pack of 2)
    • Compare to the active ingredient in Benadryl Allergy
    • Fast and effective allergy relief from common symptoms such as sneezing, runny nose, itchy throat, and watery eyes.
    • All the same features and benefits as leading brands but at a fraction of the cost.
    • Proudly Made in the USA


    Do   your allergies cause any of these symptoms: sneezing, runny nose, itchy   throat, and watery eyes? Relieve those annoying symptoms with SDA   Laboratories' Allergy Relief tablets formulated with Diphenhydramine HCl. Diphenhydramine is used to relieve red, irritated, itchy, watery eyes;   sneezing; and runny nose caused by hay fever, allergies, or the common cold. These tablets contain all the same features and benefits as Benadryl but at a   fraction of the cost. No more tossing and turning at night with these allergy relief tablets!


    Do your allergies cause any of these symptoms: sneezing, runny nose, itchy throat, and watery eyes? Relieve those annoying symptoms with SDA Laboratories' Allergy Relief tablets formulated with Diphenhydramine HCl. Diphenhydramine is used to relieve red, irritated, itchy, watery eyes; sneezing; and runny nose caused by hay fever, allergies, or the common cold. These tablets contain all the same features and benefits as Benadryl but at a fraction of the cost. No more tossing and turning at night with these allergy relief tablets!

    Diphenhydramine HCL 50 mg - Purpose - Antihistamine

    BLACK IRON OXIDE, D & C RED #28, FD & C BLUE #1, FD & C RED #40, GELATIN, LACTOSE MONOHYDRATE, MAGNESIUM STEARATE, SILICON DIOXIDE, SODIUM LAURYL SULFATE

    Warnings Do not exceed recommended dosage Ask a doctor if you have a breathing problem such as emphysema or chronic bronchitis, glaucoma, difficulty in urination due to enlargement of the prostate gland. Stop using this product and ask your doctor if, you are taking sedatives or tranquilizers, taking other products containing diphenhydramine ALCOHOL WARNING: Avoid alcoholic beverages when using this product When using this product: excitability may occur especially in children. - may increase drowsiness. - avoid alcoholic beverages use caution when driving a motor vehicle or operating machinery If pregnant or breast feeding, ask your doctor before use Keep out of the reach of children. In case of accidental overdose, call a doctor or poison control center immediately.

    Reviews